Alert archive / Pennsylvania / Flash Flood Watches in 2011

Flash Flood Watch 13, NWS State College, PA

September 23, 201116 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Sep 23, 2011, 9:53 AM EDT for 16 counties in Pennsylvania. It took effect at Sep 23, 2011, 10:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2011, 9:53 AM EDT (13:53 UTC)
In effect from
Sep 23, 2011, 10:00 AM EDT
Expired
Sep 24, 2011, 1:36 AM EDT
In force
16 hr
Issued by
NWS State College, PA
Flood severity
None

Counties Adams County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 106 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WGUS61 KCTP 231353
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
953 AM EDT FRI SEP 23 2011

...HEAVY RAIN AND FLOODING POSSIBLE LATER TODAY INTO TONIGHT OVER
PORTIONS OF SOUTHEASTERN PENNSYLVANIA...

.A SLOW MOVING FRONTAL SYSTEM WILL BRING NUMEROUS SHOWERS AND
EMBEDDED HEAVY THUNDERSTORMS TO THE AREA BEGINNING TODAY AND
LASTING INTO THE WEEKEND.

PAZ057>059-064>066-241200-
/O.NEW.KCTP.FF.A.0013.110923T1400Z-110924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
953 AM EDT FRI SEP 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...ADAMS...DAUPHIN...LANCASTER... 
  LEBANON...SCHUYLKILL AND YORK. 

* THROUGH SATURDAY MORNING. 

* SHOWERS AND EMBEDDED HEAVIER THUNDERSTORMS WILL BECOME MORE
  NUMEROUS ACROSS THE WATCH AREA AS THE DAY WEARS ON. RAIN COULD
  FALL HEAVY AT TIMES...ESPECIALLY LATER TODAY AND INTO THE
  OVERNIGHT. 

* WITH REGIONAL STREAMS AND CREEKS RUNNING UNUSUALLY HIGH DUE TO
  RECENT HEAVY RAINS...THE POSSIBILITY EXISTS THAT ADDITIONAL HEAVY
  RAIN WILL CAUSE LOCALIZED FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

LA CORTE
2 follow-up statements
013 
WGUS61 KCTP 231857
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT FRI SEP 23 2011

...HEAVY RAIN AND FLOODING POSSIBLE LATER TODAY INTO TONIGHT OVER
PORTIONS OF SOUTHEASTERN PENNSYLVANIA...

.A SLOW MOVING FRONTAL SYSTEM WILL BRING NUMEROUS SHOWERS AND
EMBEDDED HEAVY THUNDERSTORMS TO THE AREA TODAY AND LASTING INTO
THE WEEKEND.

PAZ028-041-042-046-049>053-056-063-241200-
/O.EXA.KCTP.FF.A.0013.000000T0000Z-110924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-
257 PM EDT FRI SEP 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...COLUMBIA... 
  CUMBERLAND...JUNIATA...MONTOUR...NORTHERN LYCOMING... 
  NORTHUMBERLAND...PERRY...SNYDER...SOUTHERN LYCOMING...SULLIVAN 
  AND UNION. 

* THROUGH SATURDAY MORNING. 

* SHOWERS AND EMBEDDED HEAVIER THUNDERSTORMS WILL BECOME MORE 
  NUMEROUS ACROSS THE WATCH AREA AS THE DAY WEARS ON. RAIN COULD 
  FALL HEAVY AT TIMES...ESPECIALLY LATER TODAY AND INTO THE 
  OVERNIGHT. 

* WITH REGIONAL STREAMS AND CREEKS RUNNING UNUSUALLY HIGH DUE TO 
  RECENT HEAVY RAINS...THE POSSIBILITY EXISTS THAT ADDITIONAL 
  HEAVY RAIN WILL CAUSE LOCALIZED FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

PAZ057>059-064>066-241200-
/O.CON.KCTP.FF.A.0013.000000T0000Z-110924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
257 PM EDT FRI SEP 23 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...DAUPHIN...LANCASTER...LEBANON...SCHUYLKILL AND 
  YORK. 

* THROUGH SATURDAY MORNING. 

* SHOWERS AND EMBEDDED HEAVIER THUNDERSTORMS WILL BECOME MORE 
  NUMEROUS ACROSS THE WATCH AREA AS THE DAY WEARS ON. RAIN COULD 
  FALL HEAVY AT TIMES...ESPECIALLY LATER TODAY AND INTO THE 
  OVERNIGHT. 

* WITH REGIONAL STREAMS AND CREEKS RUNNING UNUSUALLY HIGH DUE TO 
  RECENT HEAVY RAINS...THE POSSIBILITY EXISTS THAT ADDITIONAL 
  HEAVY RAIN WILL CAUSE LOCALIZED FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
153 
WGUS61 KCTP 240536
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
136 AM EDT SAT SEP 24 2011

PAZ028-041-042-046-049>053-056>059-063>066-240645-
/O.CAN.KCTP.FF.A.0013.000000T0000Z-110924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JUNIATA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
136 AM EDT SAT SEP 24 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. ANY ADDITIONAL OVERNIGHT SHOWERS WILL BE LIGHT 
AND ISOLATED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Sep 23, 7:48 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 23, 7:48 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 AM EDT FRI SEP 23 2011

.SYNOPSIS...

A DEEP UPPER LEVEL TROUGH WILL MOVE VERY SLOWLY EASTWARD FROM THE
GREAT LAKES REGION TOWARD THE NORTHEAST STATES OVER THE NEXT
SEVERAL DAYS. THIS SYSTEM WILL ENSURE A PROLONGED PERIOD OF
UNSETTLED WEATHER CONDITIONS WITH FREQUENT OPPORTUNITIES FOR RAIN
LASTING THROUGH AT LEAST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

AREA IS BLANKETED IN LOW CLOUDS AND FOG AS THE SUN COMES UP. WE
ARE ALSO SEEING SHOWER ACTIVITY ON THE INCREASE FROM THE SERN
ZONES TO JUST SOUTH OF THE MASON DIXON LINE.

DOESN'T LOOK PROMISING FOR TOO MUCH IMPROVEMENT TODAY AS DEEP
MOISTURE FEED CONTINUES INTO THE AREA. REGIONAL RADAR SHOWS A
LARGE AREA OF RAIN/CONVECTION UPSTREAM SO THE DEEPER INTO THE DAY
WE GET THE BETTER THE CHANCES WILL BE FOR MOST AREAS TO GET WET.

WHILE ALL GUIDANCE INDICATES A NEAR CERTAINTY OF MEASURABLE RAIN
TODAY...THE CLEAR SIGNAL FROM SREF...GEFS AND LATEST OPERATIONAL
MODELS IS THAT THE THREAT OF SIGNIFICANT...GREATER THAN 1
INCH...RAINFALL IS ACROSS FAR SOUTHEAST PA...POSSIBLY CLIPPING OUR
SE COUNTIES. FLASH FLOOD GUIDANCE CONTINUES TO TREND LOWER. WITH
RECENT RAINS AND RIVERS RUNNING HIGHER THAN NORMAL HOWEVER...WE
HAVE TO BE VERY AWARE THAT IF CONVECTION FIRES AND MANAGES TO
START TRAINING...THERE COULD BE SOME RATHER SHORT NOTICE LOCALIZED
FLOODING IN SOME AREAS.

TIMING OF THE HEAVIEST PRECIPITATION LOOKS TO BE THIS AFTERNOON
INTO THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
UPPER-LEVEL LOW PRESSURE OVER THE GLAKES WILL DEEPEN AND BECOME
CUTOFF FROM THE FLOW OVER THE NEXT COUPLE OF DAYS. THIS FEATURE
WILL THEN CONTINUE TO WOBBLE OVER THE WRN GLAKES AND UPPER MIDWEST
INTO THE MIDDLE OF NEXT WEEK...AND WILL BE THE PRIMARY INFLUENCE
ON OUR WEATHER LOCALLY.

AS WAVES OF INSTABILITY PROGRESS THROUGH THE REGION EXPECT PRECIP
TO WANE OVERNIGHT AS FLOW SHIFTS TO THE SOUTHWEST...LAPSE RATES
WEAKEN...AND VORT MAXES FROM THE EASTERN BOUNDARY WAVER EASTWARD.

WITH PRECIPITATION TODAY...AND LOW LEVEL MOISTURE REMAINING EXPECT
AREAS OF FOG TO SETTLE OVER THE REGION AGAIN TONIGHT. LOWS TONIGHT
WILL BE TEMPERED BY THIS...WITH LOWS IN THE UPPER 50S TO LOWER
60S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
12Z GEFS SHOWS ANOMALOUSLY HIGH PWATS OVER CENTRAL AND EASTERN PA
THROUGH THE MIDDLE OF NEXT WEEK...AS MOISTURE IS PULLED NORTHWARD
IN THE S/SW FLOW AROUND THE CUTOFF LOW. PWATS AS HIGH AS +2SD
ROUGHLY EAST OF THE SUSQUEHANNA RIVER FRI AFTN INTO SAT AFTN.
COULD BE SOME DECENT RAINFALL ACROSS ERN PA DURING THAT
PERIOD. WITH AS WET AS IT HAS BEEN ACROSS EASTERN PA
RECENTLY...WILL HAVE TO WATCH FOR POTENTIAL WATER-RELATED PROBLEMS
THERE.
AFTER THAT...OUR WEATHER REMAINS UNSETTLED THROUGH EARLY NEXT
WEEK. DIFFICULT TO TIME THE SPOKES OF ENERGY AS THEY ROTATE
AROUND THE UPPER-LOW TO OUR WEST. THUS...KEPT GENERAL 35-50 POPS
IN THE FCST THROUGH NEXT WED.

MAYBE SOME IMPROVEMENT BY LATE NEXT WEEK. OPERATIONAL 12Z GFS
LIFTS UPPER-LOW OUT OF THE AREA NEXT WED...WHILE THE 12Z ECMWF
HOLDS IT OVER THE GLAKES UNTIL AT LEAST THURS. EITHER WAY...IT
LOOKS LIKE AN EXTENDED PERIOD OF RELATIVELY CLOUDY AND UNSETTLED
WEATHER IS IN STORE FOR THE FORESEEABLE FUTURE.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
IFR/LIFR CIGS AND VBSYS IN FOG WILL CONTINUE THROUGH 13Z AT ALL
TAF SITES. AFTER SUNRISE THE DENSE FOG WILL SLOWLY LIFT...WITH ALL
LIFR AND IFR CIGS BEING GONE BY 15Z AT THE VERY LATEST. EXPECT VFR
CONDITIONS ELSEWHERE FOR THE REST OF THE DAY....WITH MVFR TO IFR IN
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON...MAINLY AT
LNS..MDT...AND BFD.

OUTLOOK...

THU-TUE...MVFR/IFR WITH OCCASIONAL SHOWERS AND POSSIBLE THUNDER.
SOME PERIODS OF VFR CONDITIONS MAY DEVELOP FROM TIME TO
TIME...ESPECIALLY DURING THE AFTERNOON HOURS.

&&

.CLIMATE...
IT HAS BEEN A WET SEPTEMBER ACROSS MUCH OF CENTRAL AND EASTERN
PA. THE WETTEST SEPT ON RECORD AT MDT WAS IN 1975...WHEN 14.97
INCHES OF RAIN FELL. AS OF 9/21/2011...WE HAVE RECEIVED 14.02
INCHES OF RAINFALL AT MDT FOR THE MONTH. THERE IS A GOOD CHANCE
THAT THE 1975 RECORD WILL BE BROKEN IN THE NEXT DAY OR
TWO...WHICH WOULD MAKE THIS THE WETTEST SEPT ON RECORD AT MDT.

IT HAS ALSO BEEN A VERY WET YEAR. THE WETTEST YEAR ON RECORD AT
MDT CAME IN 1972...WHEN 59.27 INCHES OF PRECIPITATION FELL. A
SIGNIFICANT PORTION OF THAT PRECIP FELL FROM THE REMNANTS OF
HURRICANE AGNES. AS OF 9/21/2011...57.41 INCHES OF PRECIPITATION
HAS FALLEN AT MDT FOR THIS YEAR. WITH AN EXTENDED PERIOD OF
UNSETTLED WEATHER EXPECTED THIS WEEKEND INTO EARLY NEXT
WEEK...WE WILL LIKELY APPROACH OR POSSIBLY EXCEED THE ANNUAL
PRECIP RECORD AT MDT IN THE COMING DAYS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 10 AM EDT THIS MORNING FOR PAZ005-006-
010>012-017>019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...FITZGERALD/CERU
LONG TERM...EVANEGO
AVIATION...CERU/GARTNER
CLIMATE...
Hazardous weather outlook, Sep 23, 3:37 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 AM EDT FRI SEP 23 2011

PAZ004-024-033-240745-
WARREN-CAMBRIA-SOMERSET-
337 AM EDT FRI SEP 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-017>019-025>028-034>037-041-042-045-046-049-050-
056-063-240745-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND-
337 AM EDT FRI SEP 23 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-057>059-064>066-240745-
MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-
YORK-LANCASTER-
337 AM EDT FRI SEP 23 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POTENTIAL FOR HEAVY RAINFALL SATURDAY THROUGH SUNDAY
EVENING ACROSS THE LOWER AND MIDDLE SUSQUEHANNA VALLEY. THE
GREATEST THREAT FOR HEAVY RAINFALL AT THIS TIME APPEARS TO BE
ALONG AND EAST OF INTERSTATE 81. RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE POSSIBLE FROM TRAINING HEAVY SHOWERS AND A FEW THUNDERSTORMS.
THIS AMOUNT OF RAIN COULD RESULT IN MINOR FLOODING OF POOR
DRAINAGE AREAS...AND SOME SMALL STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 1:15 AM EDTDense Fog AdvisoryCTPAdams, Bedford, Blair, Cameron, Centre, Clearfield and 24 more9 hr
Sep 23, 11:39 AM EDTAreal Flood AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 5 more6 hr
Sep 23, 11:46 AM EDTFlash Flood WarningCTPAdams6 hr
Sep 23, 1:46 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Sep 23, 1:52 PM EDTAreal Flood AdvisoryCTPColumbia, Cumberland, Dauphin, Juniata, Montour, Northumberland and 4 more6 hr
Sep 23, 2:42 PM EDTFlash Flood WarningCTPDauphin3 hr
Sep 23, 4:04 PM EDTFlash Flood WarningCTPCumberland, York5 hr
Sep 23, 5:35 PM EDTAreal Flood WarningCTPAdams6 hr
Sep 23, 6:16 PM EDTFlash Flood WarningCTPLancaster3 hr
Sep 23, 6:48 PM EDTRiver Flood WarningCTPCumberland, York7 hr

Nearby

Flash Flood Watches in Pennsylvania, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.